×

zbMATH — the first resource for mathematics

Variational approach for nonlinear oscillators. (English) Zbl 1152.34327
Summary: We propose a novel variational approach for limit cycles of a kind of nonlinear oscillators. Some examples are given to illustrate the effectiveness and convenience of the method. The obtained results are valid for the whole solution domain with high accuracy.

MSC:
34C05 Topological structure of integral curves, singular points, limit cycles of ordinary differential equations
49M15 Newton-type methods
65L10 Numerical solution of boundary value problems involving ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] He, J.H., Variational principles for some nonlinear partial differential equations with variable coefficients, Chaos, solitons & fractals, 19, 4, 847-851, (2004) · Zbl 1135.35303
[2] He, J.H., Variational theory for one-dimensional longitudinal beam dynamics, Phys lett A, 352, 4-5, 276-277, (2006) · Zbl 1187.74108
[3] He, J.H., A generalized variational principle in micromorphic thermoelasticity, Mech res commun, 32, 1, 93-98, (2005) · Zbl 1091.74012
[4] Liu, H.M., Generalized variational principles for ion acoustic plasma waves by he’s semi-inverse method, Chaos, solitons & fractals, 23, 2, 573-576, (2005) · Zbl 1135.76597
[5] Wu, Y., Variational approach to higher-order water-wave equations, Chaos, solitons & fractals, 32, 1, 195-198, (2007) · Zbl 1131.76015
[6] Xu L. Variational approach to solitons of nonlinear dispersive K(m,n) equations, Chaos, Solitons & Fractals [in press]. doi:10.1016/j.chaos.2006.08.016.
[7] He, J.H., Some asymptotic methods for strongly nonlinear equations, Int J mod phys B, 20, 10, 1141-1199, (2006) · Zbl 1102.34039
[8] He JH. Non-perturbative methods for strongly nonlinear problems. Dissertation, de-Verlag im Internet GmbH, Berlin; 2006.
[9] He, J.H., Preliminary report on the energy balance for nonlinear oscillations, Mech res commun, 29, 2-3, 107-111, (2002) · Zbl 1048.70011
[10] He, J.H., Determination of limit cycles for strongly nonlinear oscillators, Phys rev lett, 90, 17, (2003), [Art. No. 174301]
[11] D’Acunto, M., Determination of limit cycles for a modified van der Pol oscillator, Mech res commun, 33, 1, 93-98, (2006) · Zbl 1192.70026
[12] D’Acunto, M., Self-excited systems: analytical determination of limit cycles, Chaos, solitons & fractals, 30, 3, 719-724, (2006) · Zbl 1142.70010
[13] He, J.H., Variational iteration method – a kind of non-linear analytical technique: some examples, Int J nonlinear mech, 34, 4, 699-708, (1999) · Zbl 1342.34005
[14] He, J.H., Approximate analytical solution for seepage flow with fractional derivatives in porous media, Comp meth appl mech eng, 167, 1-2, 57-68, (1998) · Zbl 0942.76077
[15] He, J.H., Approximate solution of nonlinear differential equations with convolution product nonlinearities, Comp meth appl mech eng, 167, 1-2, 69-73, (1998) · Zbl 0932.65143
[16] He, J.H., Variational iteration method for autonomous ordinary differential systems, Appl math comput, 114, 2-3, 115-123, (2000) · Zbl 1027.34009
[17] He, J.H.; Wu, X.H., Construction of solitary solution and compacton-like solution by variational iteration method, Chaos, solitons & fractals, 29, 1, 108-113, (2006) · Zbl 1147.35338
[18] Ji-Huan He, Variational iteration method—Some recent results and new interpretations, Comput Math Appl [in press]. · Zbl 1119.65049
[19] Ji-Huan He, Xu-Hong Wu Variational iteration method: new development and applications by computers and mathematics with applications; [in press].
[20] Odibat, Z.M.; Momani, S., Application of variational iteration method to nonlinear differential equations of fractional order, Int J nonlinear sci numer simulat, 7, 1, 27-34, (2006) · Zbl 1401.65087
[21] Bildik, N.; Konuralp, A., The use of variational iteration method, differential transform method and Adomian decomposition method for solving different types of nonlinear partial differential equations, Int J nonlinear sci numer simulat, 7, 1, 65-70, (2006) · Zbl 1401.35010
[22] Momani, S.; Abuasad, S., Application of he’s variational iteration method to Helmholtz equation, Chaos, solitons & fractals, 27, 5, 1119-1123, (2006) · Zbl 1086.65113
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.